# SDR FDEA201108013058

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53986751200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS BENT STR 35R INNER FUSELAGE BETWEEN FR86 TO FR87.  REMOVED DAMAGED INTERCOSTAL, REPLACED WITH NEW INTERCOSTAL AND STRIP AT STR 35R BETWEEN FR 86 AND FR87 IAW SRM51-75-10 AND SRM51-21-10.
